Hydrodynamics and large deviation for simple exclusion processes

C. Kipnis, S. Olla, S. R.S. Varadhan

Research output: Contribution to journalArticle

Abstract

We prove the hydrodynamical limit for weakly asymmetric simple exclusion processes. A large deviation property with respect to this limit is established for the symmetric case. We treat also the situation where a slow reaction (creation and annihilation of particles) is present.

Original languageEnglish (US)
Pages (from-to)115-137
Number of pages23
JournalCommunications on Pure and Applied Mathematics
Volume42
Issue number2
DOIs
StatePublished - Mar 1989

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Hydrodynamics and large deviation for simple exclusion processes'. Together they form a unique fingerprint.

  • Cite this